# SDR USAA950651

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

PIT - FLT 348 - AFTER TAKEOFF, THE APU FIRE LIGHT ILLUMINATED.  THE CAPTAIN DISCHARGED THE BOTTLES AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO PIT.  MAINTENANCE FOUND THE APU FIRE DETECTION WIRE CHAFED THROUGH.  THE DETECTION ELEMENT, FIRE BOTTLE AND FIRE WIRE WAS REPLACED.  OPERATIONS CHECKED GOOD.  (W)
